MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006802
Medical Device Problem Codes Nonstandard Device (1420); Communication or Transmission Problem (2896); Noise, Audible (3273); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console was producing a loud noise and experienced an unexpected shutdown.The console was later able to power back on and displayed an unknown error message.Additionally, the emergency button failed to operate.No patient involvement was reported.
 
Additional Manufacturer Narrative
The console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation the console was found to have the coolant level below minimum, after filling to maximum coolant level, the noise issue was resolved, therefore the reported allegation was confirmed leading to the reported event.As a result, the console was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.For the reported allegations of unknown error message and unexpected shutdown, based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.For the reported allegation related to emergency button failure to operate, the fse tested the emergency button while firing the laser and the emergency button stopped the laser from firing as it is supposed to do.As per information provided, the investigation was unable to identify any damage or malfunction related to the reported allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A risk review was completed and confirmed that the event of emergency button failure to operate was defined in the risk documentation and is documented accordingly in the product risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the allegation related to the noise issue confirmed, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24650209
Report Number2124215-2026-15270
Device Sequence Number21384426
Product Code GEX
UDI-Device Identifier07290109145525
UDI-Public(01)07290109145525(11)230619(10)1083
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Device Lot Number0000001083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/17/2026
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown